# SDR IPXA2017081820668

- Difficulty date: August 6, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: WSP0750507
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RCB FLOOR ATTACH FITTING NR 5 CORRODED.  REPAIRED THE ATTACH FITTING IAW EO MD11-5340-65306-A, AND  EA 011-5340-01-A6938, REV IR.
